Linear combinations of iterated generalized Bernstein functions with an application to density estimation

Gawronski, Wolfgang and Stadtmüller, Ulrich: Linear combinations of iterated generalized Bernstein functions with an application to density estimation. Acta scientiarum mathematicarum, (47) 1-2. pp. 205-221. (1984)

[img] Cikk, tanulmány, mű
math_047_fasc_001_002_205-221.pdf

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1984
Volume: 47
Number: 1-2
Page Range: pp. 205-221
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 220-221.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2019. Sep. 20. 14:30
URI: http://acta.bibl.u-szeged.hu/id/eprint/14971

Actions (login required)

View Item View Item